# SDR DL72S961358

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID-VISIT, THE AFT STAIRWELL RT TORQUE BOX WAS FOUND CRACKED AT THE UPPER LIGHTENING HOLE AT STA 1226.  REPAIRED PER MM 53-11-0.
